# SDR CALA2023101303047

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 89,972 hours, 12,832 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 8252062
- Part serial: 404
- Condition: Failed
- Location: Ram Air Door
- Part time: 36,642 hours, 5,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

L SEC HX SNSR AND LT COND TEMP CONTROL STATUS MESSAGES DISPLAYED INTERMITTENTLY BITE L CTC FOUND MSG L SEC HX OUT SNR 21-51236, L COND IN SNR 21-51230. DURING ARRIVAL L RAM DOOR WAS CLOSED, PERFORMED RAM DOOR ACUATOR TEST DID NOT PASS. DID NOT OPEN. NEEDS RAM INLET ACTUATOR. ALSO UPOND ARRIVAL PERFORMED OVERWEIGHT LANDING REMOVED PANEL 193ML FOR ACCESS TO LH RAM AIR ACTUATOR INSPECTION REF AMM 05-51-35, FOUND NO FURTHER DMG. ACTUATOR, RAM A OFF 64-2153-9-0001 8002 ON 64-2153-9-0001 0205 ACTUATOR, RAM A OFF 64-2153-9-0001 8002 ON 0000 REPLACED LH RAM AIR DOOR ACTUATOR AND OPS CHECK NORMAL REF AMM 21-53-03.
